CSpace

Browse/Search Results:  1-10 of 98 Help

Selected(0)Clear Items/Page:    Sort:
Spectrally accurate space-time solution of Manakov systems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 377, 页码: 20
Authors:  Barletti, Luigi;  Brugnano, Luigi;  Tang, Yifa;  Zhu, Beibei
Favorite  |  View/Download:46/0  |  Submit date:2020/06/30
Hamiltonian PDEs  Manakov system  Energy-conserving methods  Hamiltonian Boundary Value Methods  HBVMs  Spectral methods  
An energy stable linear diffusive Crank-Nicolson scheme for the Cahn-Hilliard gradient flow 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 377, 页码: 26
Authors:  Wang, Lin;  Yu, Haijun
Favorite  |  View/Download:54/0  |  Submit date:2020/06/30
Cahn-Hilliard gradient flow  Unconditionally stable  Stabilized semi-implicit scheme  Diffusive Crank-Nicolson scheme  Error analysis  Adaptive time stepping  
A new deflation method for verifying the isolated singular zeros of polynomial systems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 376, 页码: 21
Authors:  Cheng, Jin-San;  Dou, Xiaojie;  Wen, Junyi
Favorite  |  View/Download:45/0  |  Submit date:2020/05/24
Polynomial system  Deflation method  Isolated singular zero  Interval verification  
Convergence rate of multiscale finite element method for various boundary problems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 374, 页码: 8
Authors:  Ye, Changqing;  Dong, Hao;  Cui, Junzhi
Favorite  |  View/Download:45/0  |  Submit date:2020/05/24
Multiscale finite element method  Boundary problems  Hemivariational inequality  Homogenization theory  Numerical convergence rate  
Convergence and quasi-optimality of an adaptive finite element method for elliptic Robin boundary control problem 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2019, 卷号: 356, 页码: 1-21
Authors:  Shen, Yue;  Yan, Ningning;  Zhou, Zhaojie
Favorite  |  View/Download:68/0  |  Submit date:2020/01/10
Elliptic optimal control problem  Robin boundary control  Adaptive finite element method  Convergence and quasi-optimality  
Energy-conserving Hamiltonian Boundary Value Methods for the numerical solution of the Korteweg-de Vries equation 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2019, 卷号: 351, 页码: 117-135
Authors:  Brugnano, Luigi;  Gurioli, Gianmarco;  Sun, Yajuan
Favorite  |  View/Download:74/0  |  Submit date:2020/01/10
Korteweg-de Vries equation  Hamiltonian partial differential equations  Hamiltonian problems  Energy-conserving methods  Hamiltonian boundary value methods  HBVMs  
A new family of fourth-order locally one-dimensional schemes for the 3D elastic wave equation 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2019, 卷号: 348, 页码: 246-260
Authors:  Zhang, Wensheng
Favorite  |  View/Download:62/0  |  Submit date:2019/03/05
3D  Elastic wave equation  LOD  Fourth-order accuracy  Splitting  
Alternating projection method for a class of tensor equations 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2019, 卷号: 346, 页码: 490-504
Authors:  Li, Zhibao;  Dai, Yu-Hong;  Gao, Huan
Favorite  |  View/Download:67/0  |  Submit date:2019/01/11
Tensor-vector product  Tensor equation  Ellipsoid surface  Alternating projection method  Regularity  
Comparisons of three kinds of plane wave methods for the Helmholtz equation and time-harmonic Maxwell equations with complex wave numbers 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2018, 卷号: 344, 页码: 323-345
Authors:  Yuan, Long;  Hu, Qiya
Favorite  |  View/Download:62/0  |  Submit date:2018/09/08
Helmholtz equation  Time-harmonic Maxwell's equations  Well posedness  Electromagnetic wave  Plane wave basis  Error estimates  
Survey on the theory and applications of mu-bases for rational curves and surfaces 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2018, 卷号: 329, 页码: 2-23
Authors:  Jia, Xiaohong;  Shi, Xiaoran;  Chen, Falai
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
Rational curve/surface  mu-basis  Syzygy  Parametrization  Implicitization  Singularity computation